# SDR UIEA2018072601558

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 1152C
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX FWD TRIM AIR VALVE SHOWS BLANK INTERMITTENTLY ON EICAS. REMOVED AND REPLACED AUX FWD AIR TRIM MOTOR VALVE ASSY PER AMM 21-61-07-004-006 AND 21-61-07-404-041. OPS CHECK GOOD.
